Alert archive / Texas / Red Flag Warnings in 2020
Red Flag Warning 27, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Oct 10, 2020, 3:21 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Oct 11, 2020, 12:00 PM CDT. It was in force for 8 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 10, 2020, 3:21 AM CDT (08:21 UTC)
- In effect from
- Oct 11, 2020, 12:00 PM CDT
- Expired
- Oct 11, 2020, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 11, 3:45 PM CDT | WILDFIRE 10000 | 10 N Pampa, TX | THE JACKALOPE WILDFIRE BEGAN IN ROBERTS COUNTY AND IS CURRENTLY BURNING IN A GRASS FUEL TYPE AND IS BEING MANAGED BY THE TEXAS A&M FOREST SERVICE IN UNIFIED COMMAND WITH LOCAL FIRE DEPARTMENTS. FARM TO MARKET ROAD 283 WAS CLOSED AROUND 2031 HOURS DUE TO FIRE O |
| Oct 11, 3:45 PM CDT | WILDFIRE 10000 | 10 N Pampa, TX | THE JACKALOPE WILDFIRE BEGAN IN ROBERTS COUNTY AND IS CURRENTLY BURNING IN A GRASS FUEL TYPE AND IS BEING MANAGED BY THE TEXAS A&M FOREST SERVICE IN UNIFIED COMMAND WITH LOCAL FIRE DEPARTMENTS. FARM TO MARKET ROAD 283 WAS CLOSED AROUND 2031 HOURS DUE TO FIRE O |
| Oct 11, 3:45 PM CDT | WILDFIRE 10000 | 10 N Pampa, TX | THE JACKALOPE WILDFIRE BEGAN IN ROBERTS COUNTY AND WAS BURNING IN A GRASS FUEL TYPE. SECURE ESTABLISHED LINE CONSTRUCTION AROUND THE FIRE. 100 PERCENT OF DOZER LINE HAS NOW BEEN CONSTRUCTED AROUND THE PERIMETER. THE ACREAGE BURNED IS AN ESTIMATE AND THE FIRE I |
| Oct 11, 3:45 PM CDT | WILDFIRE 11520 | 10 N Pampa, TX | THE JACKALOPE WILDFIRE BEGAN IN ROBERTS COUNTY AND WAS BURNING IN A GRASS FUEL TYPE. SECURE ESTABLISHED LINE CONSTRUCTION AROUND THE FIRE. 100 PERCENT OF DOZER LINE HAS NOW BEEN CONSTRUCTED AROUND THE PERIMETER. THERE WERE 10 STRUCTURES AND 2 RANCH COMPOUNDS T |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4494 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
958 WWUS84 KAMA 100821 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 321 AM CDT Sat Oct 10 2020 OKZ001-002-TXZ001>003-006>008-011>013-016>018-317-102200- /O.UPG.KAMA.FW.A.0011.201011T1700Z-201012T0100Z/ /O.NEW.KAMA.FW.W.0027.201011T1700Z-201012T0100Z/ Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson- Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong- Palo Duro Canyon- 321 AM CDT Sat Oct 10 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND WESTERN COMBINED OKLAHOMA AND TEXAS PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from noon to 8 PM CDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Oklahoma...Cimarron and Texas. In Texas... Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... Oldham...Potter...Carson...Deaf Smith...Randall...Armstrong and Palo Duro Canyon. * 20 Foot Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to begin around 12 PM Sunday afternoon and end around 8 PM Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ OKZ003-TXZ004-009-014-019-102200- /O.NEW.KAMA.FW.A.0012.201011T1700Z-201012T0100Z/ Beaver-Ochiltree-Roberts-Gray-Donley- 321 AM CDT Sat Oct 10 2020 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR BEAVER COUNTY IN OKLAHOMA AND OCHILTREE, ROBERTS, DONLEY, AND GRAY COUNTIES IN THE TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Fire Weather Watch for strong winds and low relative humidity, which is in effect from Sunday afternoon through Sunday evening. * Affected Area...In Oklahoma...Beaver. In Texas...Ochiltree... Roberts...Gray and Donley. * 20 Foot Winds...15 to 20 mph with gusts up to 35 mph. * Relative Humidity...as low as 7 percent * Red Flag Threat Index...around 3 to 4 * Timing...Elevated to Critical fire weather conditions could start around 12 PM Sunday afternoon and end around 8 PM Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
5 follow-up statements
774 WWUS84 KAMA 101855 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 155 PM CDT Sat Oct 10 2020 OKZ003-TXZ004-009-014-019-110700- /O.UPG.KAMA.FW.A.0012.201011T1700Z-201012T0100Z/ /O.EXA.KAMA.FW.W.0027.201011T1700Z-201012T0100Z/ Beaver-Ochiltree-Roberts-Gray-Donley- 155 PM CDT Sat Oct 10 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN COMBINED OKLAHOMA AND TEXAS PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from noon to 8 PM CDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Oklahoma...Beaver. In Texas...Ochiltree... Roberts...Gray and Donley. * 20 Foot Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Red Flag Threat Index...around 3 to 4 * Timing...Elevated to Critical fire weather conditions could start around 12 PM Sunday afternoon and end around 8 PM Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ OKZ001-002-TXZ001>003-006>008-011>013-016>018-317-110700- /O.CON.KAMA.FW.W.0027.201011T1700Z-201012T0100Z/ Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson- Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong- Palo Duro Canyon- 155 PM CDT Sat Oct 10 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND WESTERN COMBINED OKLAHOMA AND TEXAS PANHANDLES... * Affected Area...In Oklahoma...Cimarron and Texas. In Texas... Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... Oldham...Potter...Carson...Deaf Smith...Randall...Armstrong and Palo Duro Canyon. * 20 Foot Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to begin around 12 PM Sunday afternoon and end around 8 PM Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
613 WWUS84 KAMA 110228 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 928 PM CDT Sat Oct 10 2020 OKZ001>003-TXZ001>004-006>009-011>014-016>019-317-110900- /O.CON.KAMA.FW.W.0027.201011T1700Z-201012T0100Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Hartley- Moore-Hutchinson-Roberts-Oldham-Potter-Carson-Gray-Deaf Smith- Randall-Armstrong-Donley-Palo Duro Canyon- 928 PM CDT Sat Oct 10 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR EASTERN COMBINED OKLAHOMA AND TEXAS PANHANDLES... * Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In Texas...Dallam...Sherman...Hansford...Ochiltree...Hartley... Moore...Hutchinson...Roberts...Oldham...Potter...Carson... Gray... Deaf Smith...Randall...Armstrong...Donley and Palo Duro Canyon. * 20 Foot Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Red Flag Threat Index...around 3 to 4 * Timing...Elevated to Critical fire weather conditions could start around 12 PM Sunday afternoon and end around 8 PM Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
744 WWUS84 KAMA 110812 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 312 AM CDT Sun Oct 11 2020 TXZ005-010-015-020-112100- /O.EXA.KAMA.FW.W.0027.201011T1700Z-201012T0100Z/ Lipscomb-Hemphill-Wheeler-Collingsworth- 312 AM CDT Sun Oct 11 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EASTERN TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from noon today to 8 PM CDT this evening. * Affected Area...In Texas...Lipscomb...Hemphill...Wheeler and Collingsworth. * 20 Foot Winds...West 20 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 7 percent. * Red Flag Threat Index...around 3 to 6 * Timing...Elevated to Critical fire weather conditions could start around 12 PM Sunday afternoon and end around 8 PM Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ OKZ001>003-TXZ001>004-006>009-011>014-016>019-317-112100- /O.CON.KAMA.FW.W.0027.201011T1700Z-201012T0100Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Hartley- Moore-Hutchinson-Roberts-Oldham-Potter-Carson-Gray-Deaf Smith- Randall-Armstrong-Donley-Palo Duro Canyon- 312 AM CDT Sun Oct 11 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN COMBINED OKLAHOMA AND TEXAS PANHANDLES... * Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In Texas...Dallam...Sherman...Hansford...Ochiltree...Hartley... Moore...Hutchinson...Roberts...Oldham...Potter...Carson... Gray... Deaf Smith...Randall...Armstrong...Donley and Palo Duro Canyon. * 20 Foot Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 7 percent. * Red Flag Threat Index...around 3 to 7 * Timing...Elevated to Critical fire weather conditions could start around 12 PM Sunday afternoon and end around 8 PM Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
320 WWUS84 KAMA 111910 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 210 PM CDT Sun Oct 11 2020 OKZ001>003-TXZ001>020-317-120100- /O.CON.KAMA.FW.W.0027.000000T0000Z-201012T0100Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 210 PM CDT Sun Oct 11 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE COMBINED OKLAHOMA AND TEXAS PANHANDLES... * Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... Armstrong...Donley...Collingsworth and Palo Duro Canyon. * 20 Foot Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Red Flag Threat Index...around 3 to 7 * Timing...Elevated to Critical fire weather conditions could start around 12 PM Sunday afternoon and end around 8 PM Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
594 WWUS84 KAMA 120056 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 756 PM CDT Sun Oct 11 2020 OKZ001>003-TXZ001>020-317-120200- /O.EXP.KAMA.FW.W.0027.000000T0000Z-201012T0100Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 756 PM CDT Sun Oct 11 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE COMBINED OKLAHOMA AND TEXAS PANHANDLES... RFTI's have fallen to 1 or zero. Still be on the lookout for strong north winds from the cold front moving through the Panhandles from now until 11 PM. $$ For more information from the National Weather Service visit... www.weather.gov/ama
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Oct 10, 12:10 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Oct 10, 12:10 AM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1210 AM CDT Sat Oct 10 2020
.AVIATION...
06Z TAF Cycle
VFR conditions with variable, mostly west and northwest, winds 5
to 10 knots or less can be expected at all three TAF sites through
06Z Sunday.
Schneider
&&
.PREV DISCUSSION... /Issued 643 PM CDT Fri Oct 9 2020/
AVIATION...
For the 00Z TAFs, VFR conditions are expected at KGUY, KDHT, and
KAMA through late Saturday afternoon. Some patchy smoke aloft will
continue to be possible durg this fcst cycle. However, surface
visibility restrictions are not anticipated.
02
PREV DISCUSSION... /Issued 249 PM CDT Fri Oct 9 2020/
SHORT TERM...Tonight through Saturday Night...
Weak ridging between two upper level disturbances. One will move
down over the Baja Peninsula, and the other would be hurricane
Delta. Overall, fairly light and variable winds tonight. Lee
surface low over SE Colorado will draw southeast winds over the
Panhandles on Saturday. Overall, winds will be around 10kts but
there may be a few locations that get closer to 15, maybe 20kts in
the northwest. Something to pay attention too, low clouds have
been slowly creeping closer to the Panhandles from the southeast.
These winds will likely aid in these clouds getting closer and
possibly moving into the area. Overall they should be short lived,
and just the southeast, but latest 12z guidance suggests that
maybe these low clouds could come over the the Amarillo/Guymon
area. While it will clear out tomorrow afternoon, the further the
clouds move in, the impacts to the highs being a few degrees
cooler, could be something to look at as well. Have gone ahead and
introduced patchy fog to the southeast from the middle of the
night through mid morning on Saturday. By the afternoon, highs
should be back in the 90s, assuming morning low clouds don't
impact the highs. Winds will shift back to light and variable
overnight Saturday night. Temperatures tonight and Saturday night
will be in the upper 40s to mid 50s, which is about 7 to 10
degrees above normal for this time of year.
Weber
LONG TERM...
Noteworthy items for the long term include the potential critical
fire weather conditions Sunday which could also be accompanied by
record highs. Otherwise, a cold front is anticipated Sunday
night, as well as Tuesday and Thursday. So, there will be several
airmass changes and wind shifts, with Thursday night dropping down
to the mid/upper 30s across the northwest, and Sunday being the
most notable wind shift if any ongoing fires happen to be
occurring. Still no rain in the foreseeable future, so we will
have to monitor each day for fire weather potential if the wind
speeds start to increase beyond Sunday.
Remnants of Delta should be getting washed up in the mean flow to
start the long term, while another low gets cut-off and meanders
over the Baja California area. Models are somewhat in disagreement
with the cut-off low and its progression; however, models are in
good agreement with the development of a long wave trough across
the CONUS, so the cut-off low may not be a driving factor in the
upper level pattern. This will place the Panhandles in northwest
flow Sunday night through most of the long term as high pressure
starts to build in from the west once again, and the troughing
amplifies through the later half of the week.
On Sunday, lee cyclogenesis will occur and most models develop a
surface low over eastern CO/western KS. The placement of this low
will be crucial for our wind speeds and hence our fire weather
potential. We will need to watch the progged surface low track
closely. Given the current track and daytime mixing, our wind
speeds should be about 20-30 mph with gusts around 30-40 mph.
Stronger wind speeds will be across southwestern parts of the TX
Panhandle. The wind speeds couple with curring fuels and minimum
RH around 10 percent will result in critical fire weather
conditions Sunday afternoon for a majority of the combined
Panhandles. Fuels are tricky this time of year as we transition
from the growing season to the dormant season, but current
thinking is fuels are becoming more receptive to fire starts, so
the fire weather watch will continue at this time. Sunday night,
winds will shift and become northerly as the surface low exits.
Height rises around 10-15 mb/6hr may occur which will allow for
breezy winds to continue overnight as cold air infiltrates in from
the north behind the front. Highs on Monday will be about 15-20
degrees cooler than Sunday thanks to the colder airmass.
By Tuesday, another cold front will pass through, albeit not as
strong as Sunday. Since the front is progged to come through
during the day, our high temperatures could be tricky across the
Panhandles. Another cold front is expected Thursday which could
make for another tricky temperature forecast for highs. Thursday
night will be the coolest night, with temperatures in the
northwest getting down to the mid to upper 30s, while lower to
upper 40s are forecast elsewhere across the Panhandles.
Guerrero
FIRE WEATHER (Sunday)...
Placement of the surface low will be a critical factor for our
fire weather potential Sunday. Previous model runs had the low
over the Panhandles, which resulted in a weak wind field across
the forecast area, and thus limited fire weather potential. This
was not the case in current runs, and we are currently looking at
the surface low developing just to our north (eastern
CO/western KS) with resulting wind speeds around 20-30 mph with
gust of 30-40 mph as we reach peak heating. Fuels continue to cure
as our dry streak continues, and our resulting RFTI numbers are
forecast to be around 3 to 6 for a large portion of the forecast
area where we currently have a fire weather watch in place.
Additionally, 700mb winds (30-40 knots) and 500mb winds (40-50
knots) are stacking up with an 850mb thermal ridge Sunday
afternoon as we approach potential record high temperatures. All
in all, if the trend continues we are looking at possible critical
fire weather conditions Sunday. Biggest caveat being the
placement of the surface low, so we will need to keep an eye on
that over the next 24 hours or so as this will be crucial to the
overall fire weather threat.
Guerrero
&&
.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch from Sunday afternoon through Sunday evening
for the following zones: Armstrong...Carson...Dallam...Deaf
Smith...Hansford...Hartley...Hutchinson...Moore...Oldham...
Palo Duro Canyon...Potter...Randall...Sherman.
OK...Fire Weather Watch from Sunday afternoon through Sunday evening
for the following zones: Cimarron...Texas.
&&
11/36Hazardous weather outlook, Oct 9, 2:34 PM CDT, 12 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 234 PM CDT Fri Oct 9 2020 OKZ001>003-TXZ001>020-317-100745- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 234 PM CDT Fri Oct 9 2020 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Elevated Fire Weather will be possible across the northwest Panhandles Saturday afternoon. Widespread elevated to critical Fire Weather conditions expected on Sunday. Patchy elevated Fire Weather conditions will be possible across the Panhandles Monday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for elevated or critical fire weather conditions Sunday.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 3:21 AM CDT | Fire Weather Watch | AMA | Beaver | 11 hr |
Nearby
Red Flag Warnings in Texas, 2020Red Flag Warnings in Oklahoma, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.